# SDR MZZA97292

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRCA:  813752 - FORWARD CARGO BILGE AREA, LEVELING COMPOUND FOUND DAMAGED IN THE CHANNEL OF STR 27R AT BS 684.  LEVELING COMPOUND REMOVED.  REMOVED STRINGER FOUND CORRODED.  CORROSION REMOVAL CARRIED OUT, MATERIAL REMOVED FOUND BEYOND STRUCTURAL REPAIR MANUAL ALLOWABLE LIMITS.  REPAIR CARRIED OUT PER SRM 53-10-4.  (X)
